# SDR IPXA10561205

- Difficulty date: June 27, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part serial: 757200
- Condition: Debonded
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION FLOORBOARD AT STA 480 TO STA 560, LBL 45 TO LBL 61 INBD EDGE DISBONDED AND 2 INSERTS MISSING FROM FWD EDGE.  MADE REPLACEMENT FLOOR PANEL USING OLD PANEL AS A TEMPLATE USING MATERIAL A402H LOT NR 921330 IAW EO NR B757-5320-9692.
